`Sex-Equal' Stable Matchings
This paper presents a solution concept that minimizes envy between groups 111 a bilateral matching market. This concept is designed to select stable matchings that are not men or women optimal. The idea is to compute the total number of women preferred by the men to their woman mates and the total number of men preferred by women to their mates in that matching. The absolute value of the distance between these two numbers generates the stable matchings with less envy between groups. An algorithm is provided to compute them.
(This abstract was borrowed from another version of this item.)
Volume (Year): 50 (2001)
Issue (Month): 3 (May)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/11238/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Roth, Alvin E & Vande Vate, John H, 1990. "Random Paths to Stability in Two-Sided Matching," Econometrica, Econometric Society, vol. 58(6), pages 1475-1480, November.
- Roth,Alvin E. & Sotomayor,Marilda A. Oliveira, 1992.
Cambridge University Press, number 9780521437882, December.
- Roth, Alvin E. & Sotomayor, Marilda, 1992. "Two-sided matching," Handbook of Game Theory with Economic Applications,in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 16, pages 485-541 Elsevier.
- Roth, Alvin E. & Sotomayor, Marilda, 1988. "Interior points in the core of two-sided matching markets," Journal of Economic Theory, Elsevier, vol. 45(1), pages 85-101, June.
- Ma, Jinpeng, 1996. "On Randomized Matching Mechanisms," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 8(2), pages 377-381, August.
- Jinpeng Ma, 1996. "On randomized matching mechanisms (*)," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 8(2), pages 377-381.
- Masarani, F. & Gokturk, S. S., 1991. "A problem in discrete distributive justice," Economics Letters, Elsevier, vol. 36(3), pages 253-256, July. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:50:y:2001:i:3:p:197-212. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.